# SDR 9625579938

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: K, B
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE OIL QUANTITY BEGAN DECREASING WITH ASSOCIATED SMOKE REPORTED IN THE CABIN.  A/C RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  CREW SHUTDOWN THE RIGHT ENGINE AFTER LANDING.  MAINTENANCE REPLACED THE RIGHT ENGINE.
